# SDR CALA2014123092874

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 46,472 hours, 19,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED .080 REPAIR DOUBLER ON FUSE SKIN BETWEEN STRINGER 24R & 25R AT FRAME 13, 33 INCHES FWD OF LT MAIN ENTRY DOOR IAW SRM 53-00-11 PARA 4 5 FIG 232.  SRI 53-00-11-2-017-00 REQUIRES FIRST INSPECTION AFTER REPAIR EMBODIMENT CURRENT FC 19095 & FIRST INSPECTION NOT TO EXCEED 79095FC.
